# SDR DALA2023082406888

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 60,259 hours, 31,622 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3101 - ATO - AT 70KTS DUE THE CAPTAIN'S SLIDING WINDOW OPENING DURING THE TAKE-OFF ROLL. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF WINDOW PER A319 AMM 56-12-12. NO TROUBLE FOUND. AIRCRAFT RTS. (4530308)
